# SDR CALA2011111600745

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 42,910 hours, 14,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: REF EA 5310-04716 FRAME AT STA 400L INBOARD RIVET CANNOT PERFORM MFEC DUE TO PROXIMITY OF RIVET TO FRAME RADIUS REPAIRED FRAME AT STA 400L EA 5310-04716 REV C.
